# SDR GTIA030538

- Difficulty date: June 30, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5755 · Spoilers
- Part: Mount Bracket
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - RIGHT WING INBOARD SPOILER TORSION BAR INBOARD MOUNT BRACKET CRACKED.  REMOVED AND REPLACED RIGHT WING INBOARD SPOILER TORSION BAR INBOARD MOUNT BRACKET.  (M)
